MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; EXTENDER

ENDOLOGIX OVATION IX; EXTENDER
Model Number TV-EX222245-J
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated with afx2 for aorto-iliac occlusive disease (aiod) which is currently outside the indications for use.The afx 2 bifurcated was placed without issue.The physician proceeded to place an ovation ix extender as a infrarenal cuff, upon removal of the ovation delivery system it was noted that the extension was dislodged and covering the left renal.The physician attempted to pull down the extension with both a reliant and powerflex balloon, but it was unsuccessful.Another unsuccessful attempt was performed with a destino tunnel.The physician elected to convert to open repair and perform a left external iliac bypass with a non endologix stent, and another two (2) non endologix stent was placed in the proximal common iliac down to the hypogastric.A final angio was completed showing all vessel patent.A left renal bypass was completed to restore the renal flows.Patient was reported to tolerate the procedure well.No additional patient sequalae has been reported.

Brand Name
OVATION IX
Common Device Name
EXTENDER
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7801085
Report Number3008011247-2018-00182
Device Sequence Number1052793
Product Code MIH
UDI-Device IdentifierM701TVEX222245J1
UDI-Public+M701TVEX222245J1/$$3210517FS05031821S
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P12006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2021
Device Model NumberTV-EX222245-J
Device Catalogue NumberTV-EX222245-J
Device Lot NumberFS050318-21
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED-LOT: 1930470010
Outcome Attributed to Adverse Event Other;
Patient Age50 YR